# SDR QMLA2020122120068

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,338 hours, 10,889 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,148 hours, 7,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 350A0863190201
- Part serial: 4613
- Condition: Separated
- Location: Gearbox Bay
- Part time: 5,338 hours, 10,899 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT LOWER MAIN GEARBOX COWLING DEPARTED AIRCRAFT IN FLIGHT AND STRUCK THE TAIL ROTOR OF THE AIRCRAFT AFTER THE IMPACT THE AIRCRAFT HAD TO MAKE A PRECAUTIONARY LANDING.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME WHILE ALL OF THE REQUIRED INSPECTIONS ARE COMPLETED, AND A REPLACEMENT COWLING IS ACQUIRED.
